Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 92, NWS Tulsa, OK

November 27, 2015Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Nov 27, 2015, 1:29 PM CST for Ottawa County, Oklahoma. It took effect at Nov 28, 2015, 3:13 AM CST. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Nov 27, 2015, 1:29 PM CST (19:29 UTC)
In effect from
Nov 28, 2015, 3:13 AM CST
Expired
Nov 29, 2015, 6:36 PM CST
In force
39 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 108 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River near Quapaw (QUAO2). The gauge peaked at 19.17 ft at Nov 28, 2015, 12:00 AM CST.

actionminormoderate1015202511/2711/2811/2911/3012/01
Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WGUS44 KTSA 271929
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST FRI NOV 27 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-280329-
/O.NEW.KTSA.FL.W.0092.151128T0913Z-151130T0036Z/
/QUAO2.1.ER.151128T0913Z.151129T0000Z.151129T1836Z.NO/
129 PM CST FRI NOV 27 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Spring River near Quapaw
* from late tonight to Sunday evening, or until the warning is 
  cancelled.
* At  1:00 PM Friday, the stage was 16.22 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage early Saturday morning and continue to rise to near 
  21.7 feet by Saturday evening. The river is expected to fall below 
  flood stage early Sunday afternoon.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$
3 follow-up statements
941 
WGUS84 KTSA 280232
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CST FRI NOV 27 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...Arkansas...

  Polecat Creek near Sapulpa affecting Creek County. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Poteau affecting Le Flore County. 
  
  Poteau River near Panama affecting Le Flore County. 
  
  Kiamichi River near Antlers affecting Pushmataha County. 
  
  Red River at Arthur City affecting Choctaw County. 
  
OKC127-281032-
/O.CON.KTSA.FL.W.0085.000000T0000Z-151130T0433Z/
/ANTO2.3.ER.151128T0038Z.151128T1800Z.151129T2233Z.NO/
832 PM CST FRI NOV 27 2015

...This is a dangerous and life threatening situation...
 
The Flood Warning continues for
  The Kiamichi River near Antlers.
* until Sunday evening, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 25.48 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The Kiamichi River near Antlers will continue rising to 
  near 37.5 feet early Saturday afternoon. The river is expected to 
  fall below flood stage Sunday afternoon.
* Impact...At 37.0 feet, numerous structures become flooded along the 
  west bank of Kiamichi River near Moyers. This will exceed the 
  flooding which occurred on April 8, 2002 when the river crested at 
  36.13 feet. The City of Antlers may see backwater flooding that 
  could close Ethel Road near Beaver Creek. This is an extremely 
  dangerous and life threatening situation.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$

OKC115-281032-
/O.CON.KTSA.FL.W.0082.000000T0000Z-151130T1426Z/
/COMO2.2.ER.151127T1954Z.151129T0000Z.151130T0826Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Neosho River near Commerce.
* until Monday morning, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 17.44 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.9 feet Saturday evening. The river is expected to fall 
  below flood stage Monday before dawn .
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

OKC115-281032-
/O.CON.KTSA.FL.W.0092.151128T0936Z-151129T1715Z/
/QUAO2.1.ER.151128T0936Z.151129T0000Z.151129T1115Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Spring River near Quapaw.
* from late tonight to Sunday morning, or until the warning is 
  cancelled.
* At  8:00 PM Friday, the stage was 18.66 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage early Saturday morning and continue to rise to near 
  21.2 feet by Saturday evening. The river is expected to fall below 
  flood stage early Sunday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$

OKC079-281032-
/O.CON.KTSA.FL.W.0083.151128T1722Z-151129T2316Z/
/PTAO2.2.ER.151128T1722Z.151129T0000Z.151129T1716Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Poteau River near Poteau.
* from Saturday morning to Sunday afternoon, or until the warning is 
  cancelled.
* At  7:45 PM Friday, the stage was  5.64 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above 
  flood stage late Saturday morning and continue to rise to near 27.0
  feet by Saturday evening. The river is expected to fall below flood
  stage late Sunday morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands and 
  county roads from southeast of Poteau to the mouth of Brazil Creek.
  Old Highway 112 may become impassable.
 
&&
 
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456

$$

OKC079-281032-
/O.CON.KTSA.FL.W.0084.151128T2017Z-151201T1050Z/
/PANO2.2.ER.151128T2017Z.151129T1800Z.151201T0450Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Poteau River near Panama.
* from Saturday afternoon to late Monday night, or until the warning 
  is cancelled.
* At  7:30 PM Friday, the stage was 19.33 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage early Saturday afternoon and continue to rise to near 
  37.0 feet by early Sunday afternoon. The river is expected to fall 
  below flood stage late Monday evening.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands 
  occur between Shady Point and Arkoma. Many roads in the floodplain 
  become impassable.
 
&&
 
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449

$$

OKC023-281032-
/O.CON.KTSA.FL.W.0088.151128T1353Z-151201T0508Z/
/ARCT2.2.ER.151128T1353Z.151129T1800Z.151130T2308Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Red River at Arthur City.
* from Saturday morning to Monday evening, or until the warning is 
  cancelled.
* At  7:00 PM Friday, the stage was 20.33 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...The Red River at Arthur City is expected to rise above 
  flood stage Saturday morning and continue to rise to near 31.4 feet
  by early Sunday afternoon. The river is expected to fall below 
  flood stage Monday afternoon.
* Impact...At 31.0 feet, expect moderate flooding of pastureland 
  between the mouth of Blue River and Pecan Point. Land areas may be 
  cut off by high water.
 
&&
 
LAT...LON 3396 9584 3383 9577 3384 9526 3397 9510 3399 9545

$$

OKC037-281032-
/O.CON.KTSA.FL.W.0089.000000T0000Z-151129T1500Z/
/SPCO2.1.ER.151127T2109Z.151128T1200Z.151129T0900Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until Sunday morning, or until the warning is cancelled.
* At  4:02 PM Friday, the stage was 22.00 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Polecat Creek near Sapulpa will continue rising to 
  near 23.6 feet Saturday morning. The river is expected to fall 
  below flood stage early Sunday morning.
* Impact...At 24.0 feet, widespread flooding affects pasturelands and 
  oil fields between Sapulpa and the Tulsa County line. Barns and 
  other outbuildings may be threatended by minor flooding.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$

OKC131-143-281032-
/O.CON.KTSA.FL.W.0093.000000T0000Z-151129T0745Z/
/CVLO2.1.ER.151128T0115Z.151128T1200Z.151129T0145Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Caney River near Collinsville.
* until late Saturday night, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 26.02 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Caney River near Collinsville will continue rising 
  to near 28.0 feet Saturday morning. The river is expected to fall 
  below flood stage Saturday evening.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville become impassable.
 
&&
 
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580

$$

OKC001-281031-
/O.CON.KTSA.FL.W.0086.151128T1044Z-151129T0849Z/
/WTTO2.1.ER.151128T1044Z.151128T1800Z.151129T0249Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Illinois River near Watts.
* from late tonight to late Saturday night, or until the warning is 
  cancelled.
* At  7:00 PM Friday, the stage was  7.63 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage early Saturday morning and continue to rise to near 
  14.9 feet by early Saturday afternoon. The river is expected to 
  fall below flood stage Saturday evening.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-281031-
/O.CON.KTSA.FL.W.0087.151129T0112Z-151201T0000Z/
/TALO2.1.ER.151129T0112Z.151129T1800Z.151130T1800Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from Saturday evening to Monday evening, or until the warning is 
  cancelled.
* At  7:00 PM Friday, the stage was  7.87 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage Saturday evening and continue to rise to near 
  13.6 feet by early Sunday afternoon. The river is expected to fall 
  below flood stage early Monday afternoon.
* Impact...At 14.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff will be impassable. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

ARC033-131-281031-
/O.CON.KTSA.FL.W.0090.151128T1513Z-151129T1720Z/
/VBUA4.1.ER.151128T1513Z.151129T0000Z.151129T1120Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Arkansas River at Van Buren.
* from Saturday morning to Sunday morning, or until the warning is 
  cancelled.
* At  8:00 PM Friday, the stage was 20.01 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage late Saturday morning and continue to rise to 
  near 23.0 feet by Saturday evening. The river is expected to fall 
  below flood stage early Sunday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$

ARC047-071-083-281031-
/O.CON.KTSA.FL.W.0091.151129T0341Z-151130T0313Z/
/OZGA4.1.ER.151129T0341Z.151129T1200Z.151129T2113Z.NO/
832 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* from Saturday evening to Sunday evening, or until the warning is 
  cancelled.
* At  8:00 PM Friday, the stage was 342.8 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late 
  Saturday evening and continue to rise to near 358.0 feet by Sunday 
  morning.The river will fall below flood stage by Sunday afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
387 
WGUS84 KTSA 280722
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 AM CST SAT NOV 28 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-281522-
/O.EXT.KTSA.FL.W.0082.000000T0000Z-151130T1428Z/
/COMO2.2.ER.151127T1954Z.151129T0000Z.151130T0828Z.NO/
122 AM CST SAT NOV 28 2015

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Neosho River near Commerce.
* until Monday morning, or until the warning is cancelled.
* At 12:30 AM Saturday, the stage was 18.30 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.8 feet this evening. The river is expected to fall below 
  flood stage Monday before dawn.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

OKC115-281522-
/O.EXT.KTSA.FL.W.0092.151128T1600Z-151129T0900Z/
/QUAO2.1.ER.151128T1600Z.151128T1800Z.151129T0300Z.NO/
122 AM CST SAT NOV 28 2015

The Flood Warning continues for
  The Spring River near Quapaw.
* from this morning to late tonight, or until the warning is 
  cancelled.
* At 12:00 AM Saturday, the stage was 19.17 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage late this morning and continue to rise to near 20.2 
  feet by this evening. The river is expected to fall below flood 
  stage tonight.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$
602 
WGUS84 KTSA 281310
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 AM CST SAT NOV 28 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-282109-
/O.EXT.KTSA.FL.W.0082.000000T0000Z-151130T1415Z/
/COMO2.2.ER.151127T1954Z.151129T0000Z.151130T0815Z.NO/
709 AM CST SAT NOV 28 2015

The Flood Warning continues for
  The Neosho River near Commerce.
* until Monday morning, or until the warning is cancelled.
* At  6:30 AM Saturday, the stage was 18.92 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.6 feet this evening. The river is expected to fall below 
  flood stage Monday before dawn.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

OKC115-281339-
/O.CAN.KTSA.FL.W.0092.000000T0000Z-151129T0900Z/
/QUAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
709 AM CST SAT NOV 28 2015

The Flood Warning is cancelled for
  The Spring River near Quapaw.
* At  6:00 AM Saturday, the stage was 18.93 feet.
* Flood stage is 20.0 feet.
* Forecast...The Spring River near Quapaw crested below flood stage 
  at 19.2 feet. The river will remain below flood stage.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 27, 11:45 AM CST, 1 hour 44 minutes earlier.

Area forecast discussion, Nov 27, 11:45 AM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1145 AM CST FRI NOV 27 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Large rain area will continue to drench all taf sites through
the period. Low end MVFR cigs initially...dropping to IFR cigs
& periods IFR vis in heavier rain. Mixed precip RA/FZRA will
stay northwest of TAF sites KBVO/KRVS/KTUL...but close.

&&

.PREV DISCUSSION... /ISSUED 1048 AM CST FRI NOV 27 2015/

DISCUSSION...
Near tropical moisture...PWA > 1.75 southeast
continues to flow into Southeast OK  and West
Central AR. So far very little thunder. Wide-
spread two to four inch  storm total rainfall
at this time. More to come.

OK mesonet shows almost no temperature change
past  3 hrs except far southeast OK with cold
front.  Temperatures northwest Osage and west
Pawnee counties holding around 32/33 degrees.
Anticipate  little change  this afternoon and
evening.                                   gw

PREV DISCUSSION... /ISSUED 536 AM CST FRI NOV 27 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread and prolonged aviation impacts expected for this
forecast period. Currently low MVFR to IFR conditions prevail and
this is expected to persist through much of the day...with a trend
toward prevailing IFR conditions by late afternoon through
tonight.

PREV DISCUSSION... /ISSUED 251 AM CST FRI NOV 27 2015/

DISCUSSION...
Much anticipated heavy rain event in progress across eastern
Oklahoma and western Arkansas, with 2 to 3 inches having already
fallen across portions of northeast and also southeast Oklahoma in
the past 12 hours. Axis of heaviest rain will shift into far
southeast Oklahoma as the cold front, currently extending from
south central Oklahoma into the far northwest corner of Arkansas,
becomes quasi-stationary and the tropical moisture plume persists
in that part of the forecast area into Saturday. Even with the
southward shift, light to moderate rain should remain well north
of the front through most of the weekend. No changes will be made
to the existing Flash Flood Watch, with this expected scenario
already well accounted for.

Temperatures behind the front have fallen into the mid 30s across
much of the region north of Interstate 44, with a 20 to 25 degree
temperature drop in less than a half an hour observed following
the frontal passage. Other than the sharp initial drop, however,
temperatures are nearly steady across portions of northeast
Oklahoma that are several hours removed from frontal passage.
There appear to be no additional surges of cold advection behind
the front so most of the aforementioned areas are likely within a
couple degrees of their minimum temperatures over the next 48
hours or so. This has substantial implications for freezing rain
potential this far east. The most likely part of the forecast area
to see temperatures 32 degrees or lower, and consequently
accumulating freezing rain, will be the higher elevation portion
of far northwest Osage County. Even 31-32 degrees, though, is not
optimum temperature-wise for ice accumulation so substantial
impacts from ice, such as extended power outages, are still not
expected in the forecast area, but with northerly winds gusting to
20 mph, minor impacts could occur with even a small amount of
accumulation. A Freezing Rain Advisory will be issued for Osage
County this morning, with a tenth to maybe two-tenths of
accumulation possible from late this afternoon through early
Saturday morning. Rising temperatures on Saturday should lead to a
transition once again to rain that should last through the rest of
the precipitation event.

Light rain may linger into early next week, with the main upper
low likely to remain to the west through the weekend at least. Dry
weather will persist through the rest of the week after the upper
low finally moves east. Temperatures should be below normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   36  35  38  35 / 100  90  70  70
FSM   48  43  46  43 / 100 100  90  90
MLC   39  36  39  37 / 100 100  90  90
BVO   34  33  37  34 / 100  90  60  60
FYV   43  37  42  38 / 100 100  80  80
BYV   43  37  40  37 / 100 100  80  80
MKO   39  36  40  37 / 100 100  80  80
MIO   36  34  38  35 / 100  90  50  70
F10   36  34  38  35 / 100 100  80  80
HHW   47  40  43  41 / 100 100 100  90

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Saturday afternoon for OKZ049-053-
     068>076.

     Flash Flood Watch until 6 PM CST this evening for OKZ056>058-
     060>067.

     Freezing Rain Advisory from 3 PM this afternoon to 9 AM CST
     Saturday for OKZ054.

AR...Flash Flood Watch through Saturday afternoon for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...21
LONG TERM....05
AVIATION...21
Hazardous weather outlook, Nov 27, 5:00 AM CST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CST FRI NOV 27 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CST FRI NOV 27 2015

...FLOODING EXPECTED TO WORSEN TODAY THROUGH SUNDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TODAY.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...WESTERN OSAGE AND WESTER PAWNEE COUNTIES.
	ONSET...AFTERNOON.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
PERIODS OF HEAVY RAIN WILL CONTINUE TODAY AND TONIGHT WITH
A GRADUAL SHIFT SOUTHWARD OF THE HEAVIEST RAINS.  ADDITIONAL
HEAVY RAINS ARE EXPECTED SATURDAY...WITH TOTAL ADDITIONAL
RAINFALL AMOUNTS OF 4 TO 7 INCHES EXPECTED ACROSS SOUTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS.  THIS WILL CAUSE FLOODING
BOTH IN SMALL STREAMS AND LARGER RIVER BASINS.  DANGEROUS
RISES ARE CURRENTLY FORECAST ALONG LARGER RIVER BASINS ACROSS
FAR SOUTHEAST OKLAHOMA.  ADDITIONALLY...AREAS OF FREEZING
RAIN ARE LIKELY ACROSS WESTERN OSAGE AND PAWNEE COUNTIES.
ICE ACCUMULATIONS OF ONE TO TWO TENTHS ARE POSSIBLE ACROSS
FAR NORTHWEST OSAGE COUNTY FROM THIS AFTERNOON THROUGH
TONIGHT.  THIS MAY CAUSE SLICK SPOTS TO DEVELOP ESPECIALLY
ON ELEVATED ROADWAYS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...HEAVY RAIN POTENTIAL.
SUNDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AREAS OF HEAVY RAIN WILL CONTINUE SATURDAY WITH A GRADUAL
DECREASE IN COVERAGE AND INTENSITY BY SUNDAY.  FLOODING
MAY BE ONGOING SUNDAY INTO MONDAY ESPECIALLY ALONG LARGER
RIVER BASINS OF SOUTHEAST OKLAHOMA INTO WESTERN ARKANSAS.
DRY AND MILD CONDITIONS ARE FORECAST FOR MUCH OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 8:03 PM CSTRiver Flood WarningTSACreek47 hr
Nov 27, 3:29 AM CSTFreezing Rain AdvisoryTSACreek, Pawnee, Washington31 hr
Nov 27, 5:17 AM CSTAreal Flood AdvisoryTSAChoctaw, Pushmataha3 hr
Nov 27, 11:18 AM CSTAreal Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more48 hr
Nov 27, 11:25 AM CSTAreal Flood WarningTSAAdair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 2 more24 hr
Nov 27, 11:31 AM CSTAreal Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Okmulgee and 4 more24 hr
Nov 27, 1:58 PM CSTRiver Flood WarningTSARogers, Tulsa41 hr
Nov 27, 2:01 PM CSTRiver Flood AdvisoryTSATulsa46 hr

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.